# SDR UPS02837915

- Difficulty date: March 4, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 68,093 hours, 45,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 R-2 DOOR UPPER AFT CORNER FUSELAGE SKIN, INTERNAL DOUBLER, AND LONG 11R ARE CRACKED AT STA 1654 AND LONG 11R.  CUT OUT CRACKED AREA ON SKIN AND INTERNAL DOUBLER, STOPDRILLED CRACK ON LONG 11R.  NDT VERIFIED NO CRACKS AT STOPDRILL AND CUTOUT.  FABRICATED AND INSTALLED DOUBLER, TRIPLER, FILLER, AND STRAP IAW DC8-5330-16410-A, AND 8110-3 APPROVED DH SK 706-504.
